It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-21-2004, 03:31 PM   #1
Newbie
 
Join Date: Jul 2004
Location: Michigan
Posts: 1
MyOneTrueLove HB User
Exclamation I need some answers...QUICK!

Okay this is the deal. My boyfriend is 17 and depressed so hes been taking depression medication call Effexor and before that it was Paxil well the day before yesterday he started taking sleep aids with his other medication because he couldn't sleep. He acted totaly unhimself and acted angry towards the world. I asked his sister, who is a good friend of mine to flush the sleep aids that my boyfriend had of course she did so. He thought his mom and step father had done it. Well he was very upset crying and angry and hes not that kind of person, so I asked him I was like well do you wanna come over here and stay for a few nights thinking a few nights away from his house was the best thing because he never gets out. So he came over and while we were in the car, (back seat while my grandmother drove) I told him that I and his sister were the ones to flush the pills he got a small amount upset and the he forgave me and stuff and i went back to looking out the window when I noticed he was shaking really bad. It looked like he was having a seager cus his eyes rolled back in his head as well but i knew it wasn't a seager and he was talking back to me. A few minutes later it stopped. He told me that it felt as if something inside of him wanted him to be very very angry and violent and he tried to fight as he put it "himself". after that he was perfectly fine. Later on that night I was talking on line to one of my guy friends and he said something marc didnt like well he went up stairs from the basement and i followed he went into the bathroom i was like alright ya know well he came out into the kitchen and i went to the bathroom when i came out he was gone i asked my grandma who was laying on the couch where he had gone it was about 11:00 pm well she said he went out the back porch i was like alright thinking nothing of it looked around couldn't see him....all of asudden out of the corner of my eye i saw his white shirt leave the corner of the house. I thought he was playing a game i walked over there and i here a gridding soun its pick black out i just stepped out of the light my eyes started to focus he was laying on the ground face first griding his teeth and mumbling stuff plus shaking. I sat down beside him relizing what was happening and tried talk him through it. When he emerged from this "Nightmare" he was laying in my arms balling. after about 10 mins of crying he told me that after seeing me talk to the other guy it was if this "something" came over him he had gone into the kitchen and got a steakknife out of the dish washer... this "something" told him to hurt me cus i didnt want him i didnt love him. He made it clear that wasn't going to happen so this "something" turned on him makeing him stand at the corner of the house holding the knife to his ab saying this is what she wants do it then show he tell her this is what u wanted now u have it she dont love you she wants this ( then i relized thats what he was mumbling when he was in this....trants i guess you could call it) but when he had saw me walk out of the house thats when he dropped to the ground. This morning we called places to find him help finally we got some and his mom met us soon after i got home from taking him his sister called me saying " Stephanie they took him to the hospital hes being admitted". So can someone please tell me if thats from mixing the sleep aids and effexor, is that from having a wrong brand of deprssion medication, is that from like split personalitys, or is it something other than him self like a evil spirit or something!??? Please if you know anything about something like this or know someone who could help PLEASE [ removed ]SO SO SO SO MUCH!!!!
__________________
*~ MyOneTrueLove~*

Last edited by moderator2; 07-21-2004 at 09:16 PM. Reason: Use this board anonymously, only - no emails.

 
Sponsors Lightbulb
   
Old 07-21-2004, 03:49 PM   #2
Senior Veteran
(female)
 
Kissa's Avatar
 
Join Date: Mar 2004
Location: O Hi O
Posts: 2,018
Kissa HB UserKissa HB UserKissa HB UserKissa HB UserKissa HB User
Re: I need some answers...QUICK!

It's not an evil spirit so no worries there.

You really shouldn't of had his sleep aids flushed unless he took them without his doctors knowing it. If his medications were prescribed by a doctor then there is a valid reason he is taking them. If they were not prescribed then his doctor needs to be aware of this it is very important. Do you happen to know the name of the sleeping pills? Some of them do induce violence but they are older medications not used as much nowadays. This is a remote possibility.

Secondly is he by chance taking any other medications or possibly drinking or using illegal drugs along with the effexor? If you can rule this out it will help alot because then you know it's not a reaction from mixing things.

Did he miss any doses of effexor at all that you know of because the symptoms you described are exactly what happens when you miss a dose. It also could be a reaction to the medications. My husband took effexor and ended up loosing complete memory and went into full siezures, it is not a medication for everyone.

When I took it I was unable to speak at all it was so bizzare but I had no other symptoms and went off it immediately with no problems.

Some people say this med works for them, I avoid it at all costs, I've seen some of the bad things that happen to a small percentage of individuals like your boyfriend. Another is if you miss doses thats when the real rages can begin.

I am sure he'll be fine, he may be in the hospital a few days at the least it is where he needs to be until he can be stabilized. They will probably change his medications to something more suitable. Hopefully it will work out.

If in the future this ever occurs again immediately call 911, don't wait for the next day to find him help it's really important.

 
Old 07-25-2004, 01:48 PM   #3
Member
(female)
 
Join Date: Jul 2004
Location: mi
Posts: 75
foofoo65 HB User
Re: I need some answers...QUICK!

I am currently going off effexor, my fiance told me last night that he doesnt know who I am going to be from one moment to the next. My children are afraid to open their mouths to me (or at least should be) I have found that some antidepressants have just the opposite affect than what you are taking them for. Wellbutrin and, at least coming off effexor, have both made me act and feel crazier than before I started taking them.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
I need help and information (diabetes) mohlibrarian Diabetes 6 06-23-2010 03:09 PM
Sub Talar Joint Fusion done--Need Answers Linda1031 Foot & Ankle Problems 50 04-01-2010 12:19 AM
Hi, I am new to the forum. Need some advice please!!! beachbum22 Lupus 6 09-21-2007 06:17 PM
Valplast partial wearers! I need feedback quick! fofomebunny Dental Health 5 08-26-2007 07:09 PM
New member here...need help! aestud3 Chronic Fatigue 6 11-03-2005 11:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 01:56 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!